Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 835319, 22 pages
http://dx.doi.org/10.1155/2012/835319
Research Article

Delayed Stochastic Linear-Quadratic Control Problem and Related Applications

1Department of Mathematics, China University of Mining and Technology, Beijing 100083, China
2School of Mathematics, Shandong University, Jinan 250100, China
3School of Economics, Shandong University, Jinan 250100, China

Received 25 May 2012; Accepted 30 July 2012

Academic Editor: Ying Hu

Copyright © 2012 Li Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li Chen, Zhen Wu, and Zhiyong Yu, “Delayed Stochastic Linear-Quadratic Control Problem and Related Applications,” Journal of Applied Mathematics, vol. 2012, Article ID 835319, 22 pages, 2012. doi:10.1155/2012/835319